| Model Number |
401756 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.Despite several pre-dilatations, the lesion could not be crossed with the device.A stent deformation was detected.A guideliner was used during procedure.
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is slightly deformed at its distal end.One stent strut is bent outwards.Microscopic analysis revealed stent imprints on the exposed balloon surface, indicating that the bent struts were initially crimped on the balloon.The balloon is well folded and shows no signs of inflation.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.